# SDR SWAA021179

- Difficulty date: May 29, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 24,404 hours, 21,260 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 65C26384
- Part serial: 294560S
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11111-55, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR TAB PER MM.
